Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/61410
Title: Mathematical modeling of yarn dynamics in a generalized twisting system
Authors: Yin, R
Tao, XM 
Xu, BG 
Issue Date: 2016
Source: Scientific reports, 15 2016, v. 6, no. , p. 1-13
Abstract: Twisting is an important process to form a continuous yarn from short fibres and to determine the structure and properties of the resultant yarn. This paper proposes a new theoretical model of yarn dynamics in a generalized twisting system, which deals with two important phenomena simultaneously, that is, twist generation and twist propagation. Equations of yarn motion are established and the boundary value problems are numerically solved by Newton-Raphson method. The simulation results are validated by experiments and a good agreement has been demonstrated for the system with a moving rigid cylinder as the twisting element. For the first time, influences of several parameters on the twisting process have been revealed in terms of twist efficiency of the moving rigid cylinder, propagation coefficients of twist trapping and congestion. It was found that the wrap angle and yarn tension have large influence on the twisting process, and the yarn torsional rigidity varies with the twisting parameters.
Publisher: Nature Publishing Group
Journal: Scientific reports 
EISSN: 2045-2322
DOI: 10.1038/srep24432
Rights: This work is licensed under a Creative Commons Attribution 4.0 International License. The images or other third party material in this article are included in the article’s Creative Commons license, unless indicated otherwise in the credit line; if the material is not included under the Creative Commons license, users will need to obtain permission from the license holder to reproduce the material. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/
The following publication Yin, R., Tao, X. & Xu, B. Mathematical Modeling of Yarn Dynamics in a Generalized Twisting System. Sci Rep 6, 24432 (2016) is available at https://dx.doi.org/10.1038/srep24432
Appears in Collections:Journal/Magazine Article

Files in This Item:
File Description SizeFormat 
Yin_Mathematical_Modeling_Yarn.pdf2.57 MBAdobe PDFView/Open
Access
View full-text via PolyU eLinks SFX Query
Show full item record
PIRA download icon_1.1View/Download Full Text

SCOPUSTM   
Citations

7
Last Week
0
Last month
Citations as of Sep 2, 2020

WEB OF SCIENCETM
Citations

6
Last Week
0
Last month
Citations as of Oct 27, 2020

Page view(s)

122
Last Week
0
Last month
Citations as of Oct 26, 2020

Download(s)

6
Citations as of Oct 26, 2020

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.